If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Have your say about your online community! Complete our annual survey.
Baclofen withdrawal. Please help!
I took Baclofen 25 mg 2 times a day.
I stopped taking it for 2 days, and got the worse withdrawal symptoms: vision problems, unsteady, fever, Dizziness, Anxiety, Hyperthermia, Depersonalization,
Tachycardia cogition problems and more...
I read online that i m having withdrawal /adddiction symptoms and i have to go back to the dosage i took before, so thats what i did.
After i did that the situation got a little better, but i still have almost all the symptoms and i cant live like this.
My question is: do i need to taper off baclofen slowly and hope that the symptoms will go away? Or i need to up the dosage untill i feel better and only then to taper off and quit the drug?
I really need your help... Thank you!